Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 227, NWS Amarillo, TX

August 10, 2017Lipscomb County, Ochiltree County, Texas; Beaver County, Oklahoma

NWS Amarillo, TX issued this severe thunderstorm warning at Aug 10, 2017, 10:44 PM CDT for Lipscomb County, Ochiltree County, Texas; Beaver County, Oklahoma. It was in force for 61 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2017, 10:44 PM CDT (03:44 UTC)
Expired
Aug 10, 2017, 11:45 PM CDT
In force
61 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
70.0 mph

Counties Beaver County, OK, Lipscomb County, TX, Ochiltree County, TX

What was reported inside it

TimeReportWhereRemark
Aug 10, 10:55 PM CDTTSTM WND GST 588 W Slapout, OK
Aug 10, 10:59 PM CDTHAIL 1.5Slapout, OKREPORTED BY VIEWER TO LOCAL MEDIA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 10, 4:52 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 3.7 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2017-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 585 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2017-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 200 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
585 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
1169 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
200 m²/s²
0-3 km storm-relative helicity
401 m²/s²
Significant tornado parameter
0.5
Supercell composite
8.7

Open this sounding in Storm Lab

The text

As transmitted.

348 
WUUS54 KAMA 110344
SVRAMA
OKC007-TXC295-357-110445-
/O.NEW.KAMA.SV.W.0227.170811T0344Z-170811T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
1044 PM CDT THU AUG 10 2017

The National Weather Service in Amarillo has issued a

* Severe Thunderstorm Warning for...
  Beaver County in the Panhandle of Oklahoma...
  Lipscomb County in the Panhandle of Texas...
  Ochiltree County in the Panhandle of Texas...

* Until 1145 PM CDT

* At 1044 PM CDT, severe thunderstorms were located along a line
  extending from Bryans Corner to 6 miles southeast of Slapout,
  moving east at 30 mph.

  HAZARD...70 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect some tree damage. Damage is likely to mobile 
           homes, roofs, and outbuildings. Hail damage to vehicles 
           is expected. 

* Locations impacted include...
  Perryton, Lipscomb, Beaver, Booker, Forgan, Follett, Higgins,
  Darrouzett, Gate, Knowles, Wolf Creek Park, Elmwood, Farnsworth,
  Boyd, Floris, Bryans Corner, Mocane, Turpin, Slapout and Balko.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3611 10000 3613 10097 3650 10098 3650 10095
      3700 10094 3700 10000
TIME...MOT...LOC 0344Z 282DEG 28KT 3663 10083 3654 10007 

HAIL...1.25IN
WIND...70MPH
 
$$

JC
3 follow-up statements
328 
WWUS54 KAMA 110416
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
1116 PM CDT THU AUG 10 2017

OKC007-TXC295-357-110445-
/O.CON.KAMA.SV.W.0227.000000T0000Z-170811T0445Z/
Beaver OK-Lipscomb TX-Ochiltree TX-
1116 PM CDT THU AUG 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR BEAVER...LIPSCOMB AND EASTERN OCHILTREE COUNTIES...

At 1116 PM CDT, severe thunderstorms were located along a line
extending from 9 miles northwest of Slapout to 9 miles east of Wolf
Creek Park, moving southeast at 25 mph.

HAZARD...70 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect some tree damage. Damage is likely to mobile homes, 
         roofs, and outbuildings. Hail damage to vehicles is 
         expected. 

Locations impacted include...
Lipscomb, Beaver, Booker, Forgan, Follett, Higgins, Darrouzett, Gate,
Knowles, Wolf Creek Park, Elmwood, Mocane and Slapout.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3613 10081 3700 10057 3700 10000 3611 10000
TIME...MOT...LOC 0416Z 309DEG 22KT 3671 10024 3618 10047 

HAIL...1.25IN
WIND...70MPH
 
$$

JC
923 
WWUS54 KAMA 110437
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
1137 PM CDT THU AUG 10 2017

OKC007-TXC357-110446-
/O.CAN.KAMA.SV.W.0227.000000T0000Z-170811T0445Z/
Beaver OK-Ochiltree TX-
1137 PM CDT THU AUG 10 2017

...THE SEVERE THUNDERSTORM WARNING FOR BEAVER AND EASTERN OCHILTREE
COUNTIES IS CANCELLED...

The storms which prompted the warning have weakened and have moved 
out of the warned area. therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until midnight CDT for 
the eastern Panhandle of Oklahoma...and the northeastern Panhandle 
of Texas.

LAT...LON 3611 10000 3612 10050 3650 10028 3650 10002
TIME...MOT...LOC 0436Z 294DEG 28KT 3647 10003 3613 10026 

$$

TXC295-110445-
/O.CON.KAMA.SV.W.0227.000000T0000Z-170811T0445Z/
Lipscomb TX-
1137 PM CDT THU AUG 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR LIPSCOMB COUNTY...

At 1136 PM CDT, severe thunderstorms were located along a line
extending from 6 miles east of Follett to 7 miles south of Lipscomb,
moving southeast at 35 mph.

HAZARD...70 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect some tree damage. Damage is likely to mobile homes, 
         roofs, and outbuildings. Hail damage to vehicles is 
         expected. 

Locations impacted include...
Lipscomb, Follett and Higgins. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3611 10000 3612 10050 3650 10028 3650 10002
TIME...MOT...LOC 0436Z 294DEG 28KT 3647 10003 3613 10026 

HAIL...1.25IN
WIND...70MPH
 
$$

JC
787 
WWUS54 KAMA 110443
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
1143 PM CDT THU AUG 10 2017

TXC295-110452-
/O.EXP.KAMA.SV.W.0227.000000T0000Z-170811T0445Z/
Lipscomb TX-
1143 PM CDT THU AUG 10 2017

...THE SEVERE THUNDERSTORM WARNING FOR LIPSCOMB COUNTY WILL EXPIRE AT
1145 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However heavy rain
is still possible with these thunderstorms.

A severe thunderstorm watch remains in effect until midnight CDT for 
the eastern Panhandle of Oklahoma...and the northeastern Panhandle 
of Texas.

LAT...LON 3611 10000 3612 10050 3650 10028 3650 10002
TIME...MOT...LOC 0442Z 282DEG 28KT 3647 10000 3613 10023 

$$

JC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 6:43 PM CDT, 4 hours 1 minute earlier.

Area forecast discussion, Aug 10, 6:43 PM CDT, 4 hours 1 minute before
Area Forecast Discussion
National Weather Service Amarillo TX
643 PM CDT Thu Aug 10 2017

.AVIATION...
For the 00z TAFs...
Scattered thunderstorms currently over central part of forecast
area, with no imminent impact to the terminals.  Expect that
additional development will occur with arrival of outflow-enhanced
frontal boundary which should arrive late this evening at northern
terminals and around 08z Friday at AMA.  Post-frontal stratus
expected to cause widespread MVFR ceilings for most of the day on
Friday at AMA, with IFR to MVFR ceilings expected at northern
terminals.  Northeast and east surface winds expected on Friday
following passage of frontal boundary.

Cockrell

&&

.PREV DISCUSSION... /Issued 356 PM CDT Thu Aug 10 2017/

MESOSCALE DISCUSSION...
.Severe Weather Possible this Afternoon...but Picture is
Muddy...

A complex and somewhat odd potential severe weather setup is
noted over our area today.

* Synoptic Overview: West-northwesterly flow is noted aloft around
  an elongated 595dm h5 upper high centered from about Midland to
  Austin. Heights should stay relatively neutral this afternoon
  though there are indications of another weak shortwave brushing
  the northern parts of the combined Panhandles late this afternoon.

* Mesoscale: Flow at h5 of up to 30-35 kts along with reasonable
  directional turning should promote effective shear values of
  around 40 knots this afternoon. Diurnal heating in the western
  TX/OK Panhandles could yield upwards of 3000 to 3500 J/kg MLCAPE
  in a generally uncapped environment. Outflow from storms that are
  moving through the ern OK/TX Panhandles continues to progress
  southwestward and at 2 PM extended from roughly Boise City to
  Spearman to Canadian. Once this outflow loses steam, a convergence
  boundary will set up along it and could possibly become a focus
  for redevelopment later this afternoon. The degree of modification
  behind the boundary will likely determine if a severe threat can
  re-materialize on the cool side of the boundary. Best guess right
  now is that the more stable air will initially win out behind the
  boundary keeping the severe threat to a minimum early to mid
  afternoon north and east of a Stratford to Miami line. Given the
  aforementioned instability in the pseudo warm sector we could see
  a few storms go up along the western stack of Panhandle counties.
  With favorable CAPE/Shear, if storms do go up in this "warm
  sector" they could certainly become severe, especially further
  north where shear is better.

* Threats, timing, location: Strong winds and hail will be the main
  threats though an isolated tornado cannot be ruled out if a
  robust, organized storm or 2 were to form in the warm sector and
  cross or ride the aforementioned modifying outflow boundary. Hail
  size may be kept from getting all that large due to high freezing
  and WBZ levels along with excessive melting due to the moist
  atmosphere. A complex of storms could move in later in the evening
  from CO and depending on organization and how well we've
  recovered, severe winds could be possible after dark in the
  northern combined Panhandles. Southwestern parts of the TX
  Panhandle look most likely to avoid the severe weather today and
  tonight due to lacking shear, but a pulse strong or severe storm
  cannot be completely ruled out in these locations.

Simpson

DISCUSSION...
Friday's weather will be influenced quite a bit by what goes on
tonight. A cold front over west central Kansas and east central
Colorado now should push through the panhandles tonight. If
widespread rain develops over the northern CWA tonight as expected,
then plenty of low level moisture will be brought south across the
panhandles behind the front. The post frontal air mass will likely
be characterized by low clouds across much of the area for most of
the day. These low clouds may cut back on the instability which
would probably cut back on rain chances. Have gone ahead and lowered
some pops for Friday, but they probably could be lowered some more.
Showers and thunderstorms are expected to develop off of the
mountains of Colorado and New Mexico Friday afternoon and they
should head this way Friday evening in the northwest flow aloft.
These may not make it all the way into our area depending on how
much instability is realized.

Saturday could also be a cloudy and cooler day, but chances of rain
may be higher as an upper level disturbance moves across the region.

Sunday through much of next week will bring daily chances of showers
and thunderstorms as periodic upper level short wave troughs move
through the west to northwest flow aloft.

High temperatures will be generally below normal for this time of
year through mid week next week given the chances of rain and cloud
cover.

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                66  82  67  85  66 /  20  20  50  40  50
Beaver OK                  65  82  67  84  67 /  90  20  60  50  50
Boise City OK              62  74  63  83  63 /  90  30  50  40  40
Borger TX                  69  83  69  85  68 /  50  20  60  50  50
Boys Ranch TX              67  81  68  87  66 /  30  20  60  50  50
Canyon TX                  67  84  67  85  66 /  20  20  40  50  50
Clarendon TX               69  86  69  85  69 /  30  20  30  40  50
Dalhart TX                 65  81  65  85  65 /  50  30  60  40  40
Guymon OK                  65  81  66  85  66 /  90  20  60  40  40
Hereford TX                66  85  68  87  66 /  20  20  40  40  50
Lipscomb TX                67  82  68  83  68 /  80  20  60  50  50
Pampa TX                   67  83  67  86  67 /  50  20  60  50  50
Shamrock TX                70  85  70  82  70 /  50  20  50  50  50
Wellington TX              72  88  72  84  71 /  30  20  40  50  50

&&

.AMA Watches/Warnings/Advisories...
TX...None.
OK...None.

&&

03/36
Hazardous weather outlook, Aug 10, 4:04 PM CDT, 6 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
404 PM CDT Thu Aug 10 2017

OKZ001>003-TXZ001>020-110915-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
404 PM CDT Thu Aug 10 2017

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...Tonight.

Thunderstorms will be possible across the panhandles. Some storms
may become severe mainly across the Oklahoma Panhandle and the
northern Texas Panhandle, with damaging winds and hail the primary
hazards. Another concern will be heavy rainfall, which may lead
to localized flooding or flash flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms will be possible across the Oklahoma and Texas
Panhandles every day through mid next week. Some storms that
develop during this time period may become strong to marginally
severe, with strong wind gusts and hail the primary hazards. In
addition, the strongest storms will be capable of producing heavy
rainfall, which may lead to localized flooding or flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through tonight.

In the hours before

Local storm report, Aug 10, 8:42 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
842 PM CDT THU AUG 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     HAIL             4 SSE CHANNING          35.63N 102.30W
08/10/2017  E0.88 INCH       HARTLEY            TX   STORM CHASER

&&

EVENT NUMBER AMA1700807

TLH
Special weather statement, Aug 10, 8:50 PM CDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Amarillo TX
850 PM CDT THU AUG 10 2017

OKZ001-TXZ001-006-110245-
Cimarron OK-Hartley TX-Dallam TX-
850 PM CDT THU AUG 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CIMARRON...DALLAM AND
HARTLEY COUNTIES UNTIL 945 PM CDT...

At 849 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southeast of Felt to Channing. Movement
was east at 25 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Dalhart, Hartley, Texline, Channing, Ware, Felt, Conlen and Romero.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 1100 PM CDT for
the Panhandle of Oklahoma...and the Panhandle of Texas.

LAT...LON 3650 10304 3650 10300 3658 10300 3665 10218
      3563 10216 3562 10304
TIME...MOT...LOC 0149Z 269DEG 22KT 3650 10267 3568 10236

JC
Special weather statement, Aug 10, 9:17 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Amarillo TX
917 PM CDT THU AUG 10 2017

OKZ002-003-110315-
Texas OK-Beaver OK-
917 PM CDT THU AUG 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR BEAVER AND EASTERN TEXAS COUNTIES
UNTIL 1015 PM CDT...

At 916 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Hooker to 7 miles northeast of
Elmwood. Movement was east at 25 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Beaver, Hooker, Tyrone, Forgan, Gate, Knowles, Elmwood, Adams, Boyd,
Floris, Bryans Corner, Baker, Mocane, Turpin, Slapout and Balko.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 1100 PM CDT for
the Panhandle of Oklahoma.

LAT...LON 3650 10000 3650 10101 3700 10134 3700 10000
TIME...MOT...LOC 0216Z 265DEG 21KT 3696 10121 3670 10042

JC
Special weather statement, Aug 10, 10:08 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Amarillo TX
1008 PM CDT THU AUG 10 2017

OKZ002-003-110415-
Texas OK-Beaver OK-
1008 PM CDT THU AUG 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR BEAVER AND TEXAS COUNTIES UNTIL
1115 PM CDT...

At 1008 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southeast of Elkhart to 7 miles
northwest of Slapout. Movement was east at 25 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Guymon, Beaver, Hooker, Goodwell, Texhoma, Tyrone, Forgan, Optima,
Hardesty, Gate, Knowles, Elmwood, Hough, Adams, Boyd, Floris, Eva,
Bryans Corner, Baker and Mocane.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 1100 PM CDT for
the Panhandle of Oklahoma...and the Panhandle of Texas.

LAT...LON 3650 10000 3650 10203 3699 10203 3700 10000
TIME...MOT...LOC 0308Z 273DEG 23KT 3691 10180 3670 10021

JC
Local storm report, Aug 10, 10:20 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1020 PM CDT THU AUG 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     TSTM WND GST     12 NE EVA               36.92N 101.78W
08/10/2017  M74 MPH          TEXAS              OK   MESONET

&&

EVENT NUMBER AMA1700808

JC
Local storm report, Aug 10, 10:24 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1024 PM CDT THU AUG 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND GST     12 NE EVA               36.92N 101.78W
08/10/2017  M63 MPH          TEXAS              OK   MESONET

&&

EVENT NUMBER AMA1700809

JC

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 7:38 PM CDTSevere Thunderstorm WarningAMADallam, Hartley, Oldham67 min
Aug 10, 8:22 PM CDTSpecial Weather StatementAMASherman53 min
Aug 10, 8:28 PM CDTAreal Flood AdvisoryAMADallam, Hartley, Oldham3 hr
Aug 10, 8:50 PM CDTSpecial Weather StatementAMADallam, Hartley55 min
Aug 11, 6:28 PM CDTSpecial Weather StatementAMAOldham62 min
Aug 10, 7:50 PM CDTSpecial Weather StatementAMACimarron55 min
Aug 10, 8:09 PM CDTSevere Thunderstorm WarningAMACimarron45 min
Aug 10, 9:17 PM CDTSpecial Weather StatementAMABeaver58 min
Aug 10, 9:50 PM CDTAreal Flood AdvisoryAMABeaver3 hr
Aug 10, 10:08 PM CDTSpecial Weather StatementAMABeaver, Texas67 min
Aug 10, 10:16 PM CDTSevere Thunderstorm WarningAMATexas59 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.